# SDR CA010411008

- Difficulty date: March 16, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,186 hours
- Engine: Pwa PT6A41
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG34720A
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CARRYING OUT A DAILY INSPECTION ON MARCH 16, AFTER RETURNING FROM A TRAINING FLIGHT. FOUND THAT THE ENGINE DRIVEN FUEL BOOST PUMP P/N 91-38003 THAT IS MOUNTED ON THE REAR OF ENGINE S/N PCE-81053 WAS LEAKING FUEL AROUND THE BASE OF THE VALVE THAT IS INSTALLED ON THE FUEL BOOST PUMP.ORDERED A NEW FUEL PUMP FROM TC STORES IN OTTAWA INSTALLED ON AIRCRAFT AND FOUND IT TO BE SERVICEABLE FOR FLIGHT, NO LEAK FOUND.
